# SDR COMA0660609

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 15,361 hours, 12,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5197- EMERGENCY FLOOR LIGHTING AT SEAT 8A IS INOPERATIVE.  REMOVED AFFECTED LIGHTING STRIP.  INSPECTED, CLEANED CONNECTORS AND REINSTALLED.  OPERATIONAL CHECK WAS GOOD.
